# SDR F3LA200200216

- Difficulty date: August 10, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 54,811 hours, 31,858 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION REPORTED ROW 3 ABC SINGLE LAMP SEAT MOUNTED EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED BROKEN WIRE AT SEAT 3 ABC PER MM 33-19-00, PERFORMED OPERATIONAL TEST AND CHECKED OKAY.
